# SDR DALA2021050502552

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,744 hours, 37,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:602. CORRECTIVE ACTION:CLEAN / REMOVE DEBRIS FROM KNUCKLE KNOCKER AT 1R DOOR. OP CK GOOD. (1797184)
